MathSciNet Relay Station
MathSciNet bibliographic data
MR272735 (42 #7616) 10.48
Hagis, Peter, Jr. Partitions with a restriction on the multiplicity of the summands. Trans. Amer. Math. Soc. 155 1971 375–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement